# SDR SWAA2025013090686

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 61,144 hours, 37,039 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Jammed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SAMPLE OF AFT SERVICE DOOR ESCAPE SLIDE; DOOR BECAME JAMMED BECAUSE SLIDE COMPARTMENT DID NOT OPEN WITH LOWER LATCH RELEASED.  WHEN DOOR WAS FORCED OPEN; SLIDE DROPPED AND DEPLOYED<[01].  INSPECTED DOOR AND ESCAPE SLIDE ENCLOSURE; NO DEFECTS NOTED. REMOVED AND REPLACED AFTER SERVICE DOOR SLIDE IAW AMM 25-66-01. SEE TTG8Q00CW0EY.
